# SDR DL757100021

- Difficulty date: December 31, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 74,361 hours, 36,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL FUSELAGE DENT AT STA 630 STR 16L.  REPAIRED DENT IAW ERA 479005-14 REV 2.
